# SDR UPS99829018

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BATHTUB FITTING AT FS 920 LEFT LONGERON 24 IS CRACKED AND CORRODED.  DRILLED AND DEBURRED NEW FITTING IAW DC8 SRM 51-1-20D.  FINAL INSTALLATION ON UPS N/R 875504.
